Ciltlopram is making me feel very very ill pls help

Been on this now for 5 days my mood is at an all time low I can't sleep I'm agitated I'm getting annoyed and angry at every little thing I feel like I'm loosing the plot it's making me think I'm I ever going to feel well again everyone is saying its a great drug once it gets into your system but I can't take another second with this feeling I keep been sick I can't eat my poor family just don't know what to do I want to go to hospital but my husband thinks it's all in my head and I just need to ride these side effects out 😒😒😒😒😒😒

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

30 Replies

oldest β€’ newest
  • Hi Danielleapet

    Just read your post if ciltlopram not working and making you feel this way see your doctor for advice tell them how you feel l have had aniexty for the last 16 months l remember that my doctor wanted to start me on that drug but after l read all about it l decided not to take it thank god because l have heard so much bad news about it anyway l was put on diazapam 6mg per day after a couple of days felt good but beware these are so addictive so ask,your doctor how long you should be on them for normally 4 to get 6 weeks l was on them longer so it's taken longer to get of them l am,now down to 1mg a day now after 16 months but with cbt aswell it helps aswell and do not let anyone say it's all in your head but the more you speak to more people about what your going through it helps so much and always know that your never alone take care let us know how you get on

  • Hi thank you so much for taking the time to reply to me I hadn't read up on this drug until I stated to feel worse and that sent me into a panic so after 3 days of been on then I did return to my doctor he said what I was experancing was side effects and to continue as its a good drug once it's in my system but could take up to two weeks he gave me diazepam 2mg to take times a day to help with anxiety but Iv never ever felt so low I can't look after my kids I can't go outside I can't sleep it's exhausting πŸ˜’ Xx

  • Keep going it gets better Danielle it's tough but keep talking it helps so much know matter how much you want to climb up those walls it does get better the diazapam should kick in soon but be careful of addiction of the diazapam if things are that bad go back to the doctor tells your friends how you are feeling and what you are going through best drug in the world the more people you let know the better your feel it great to have people around you take care.

  • Thank you and yes I keep talking it really does help and everyone on here have been so helpful and I really appicate it you feel like your not alone there's people who understand as for the diazepam doctor only gave me 5 days worth of 2mg he stressed the impotance of addiction and it's only short term use to help with side effects of citalopram Xx

  • I think u should go back to doctors if u don't feel any better cos u might need a different antidepressant as some tablets just don't work well with certain ppl Hun. I still haven't took my tablets but I have actually read up that citalopram is in the same category as sertraline but the citalopram is meant to have more listed side effects so might be worth speaking to doctor and seeing if he could change u over to sertraline if u feel like u can't stay on this medication xxx

  • Hi Hun thanks for your advise I'm going to book an appointment with my doctor tomorrow as I am still feeling really ill 😞 X

  • I really feel sorry for u as u have a little one to look after and u have tried to help yourself with the medication but u are having such a bad time on them. Hopefully they try u on something else nd u don't feel as bad xxx

  • I refuse to take medication, I believe it treats the symptoms but not the cuase

  • Danielleapet take a look at citalopram survival guide it helped me don, t know what mg you are on i started on 10 then 20 now 40mg and now Coping with life, five days is a short time they say you feel worse before you feel better hope this helps.

  • Hi hopefully πŸ€— I will do that thank you yes doctor started me on 10mg then up to 20 next week when I go see him xx

  • Everyone's different.I was on citalopram then they changed me to a mirror drug called E - citalopram....Yes first month was bad, but it changed my life....Maybe give a little time...Best wishes

  • Hi thanks for reply yeah I'm only week 1 into taking tablets feel terrible but hoping I will start to feel better soon got to see my doctor next week X

  • I was put on cytalopram while I waited to have counselling. I lasted 4 weeks. The sickness reduced my blood pressure and made me feel awful faint. I ended up worse off thoygh because I didn't wean myself off it - so if you're thinking of stopping, definitely speak to your doctor.

    They do say 2 weeks to settle so maybe give it a little longer, everyone takes to these things differently.

    After the 4 weeks of trying it which was almost 2 years ago now I haven't taken anything at all. My counselling worked best for me. It really challenged the way I think. I am still an anxious person, that will always be a part of me but people just say I over think things a little now, which compared to worrying myself physically sick is a huge difference.

    I think there's a lot of negativity on taking medication but it really does depend on each persons experience. See if it settles after the two weeks, if not at least you tried and that in itself shows your strong enough to try and work through this. Your reviewing your options and seeking help. That's the biggest help in itself. If this doesn't work for you, don't give up- there will be something out there whether that's medication or not that will be a comfort to you and help xx

  • Hi Hun thanks for your reply I'm one week in to taking them still ill but hoping I will turn that corner soon xx

  • Hi Hun how are u feeling now? Xxx

  • Hi Hun mornings are the worst I wake all anxious I take my tablet at 7am and I'm ill till around 5pm then I'm me the normal me and it feels great so don't know if that's tablets starting to work or what they just need to kick in on s morning in stead of giving me such bad side effects Xx thanks for asking and how are you xx

  • I have good days and bad days. Certain foods can trigger my anxiety off especially if I eat certain foods just before bed time. Hope your meds are working now xxx

  • Have your meds started working yet Hun? U feeling okay now? Xxx

  • Hi chick πŸ€— Mornings are still rough as I take my tablet first thing but by afternoon I'm feeling more myself so yes think they are starting to kick in I'm not sick anymore and today Iv had my appetite back for the first time 😍 So hopefully onwards and upwards πŸ‘ Thanks for asking Hun and hope your ok xxx

  • Aww that's brill. So pleased for u Hun. Bet u feel happier in yourself xxx

  • Yeah Hun it's nice to feel me again just got to sort the nights and mornings out lol still struggling to sleep keep waking around 2am and can't seem to go back to sleep and then I take my tablet at 7am and it knocks me about but come 3pm I'm ok so it's a start 😁 I'm nervous about next week as my husband returns to work Tuesday and I'm on my own with my baby the thought sends me in to a panic 😞 But he's had nearly two weeks off and he's got to return but I guess I will be ok Iv got to be x

  • Citalipram made me this way for a while.. But I stuck with it and came out better the other side.. I'm not saying I'm cured cause I'm not.. But I'm better than I was .. It takes a while .. Stick with it , unless it's making you really poorly.. Good luck .,

  • Hi there πŸ€— Yes it's been a very bumpy ride the last two weeks still not right but getting there and like you a good few many people have said the same about citalopram so yes I'm riding it out in hope it will help me 😁 X

  • Hi, how's things? Are u feeling a lot better now xxx

  • Hi Hun yeah feeling loads better thank you feeling like my old self :-) X

  • So u managed to stick with the tablets Hun? I've just been took to hospital with burning sensation in my chest nd tight pains but everything came back clear. They wanted to do more tests but was 6hrs waiting nd I had my little girl with me so couldn't wait that long. I've been doing great aswell but it all started again lastnite :-( xx

  • Aww Hun how are you feeling now ? So sorry to here you've been in hospital do you think its anxiety related ? It took my tablets about 4 weeks to feel full effects I'm feeling fantastic been going out driving taking my baby to play groups etc so worth the horrible side effects xx

  • I've been ill for past few days. It's defo anxiety related cos ya overthink things too much. I've had 3 hrs sleep all nite and am doing a 10hr shift at wrk :-( I think I am gonna have to start the sertraline to help me get thru this cos it's gone too far now xx

  • It sounds to me like you should Hun what you got to loose your feeling so exhausted with anxiety anyway so the tablets can only help I'm no doctor Hun and iv not been on setraline I'm on citalopram and the first 10 days were tough it made me sick I had insomniaand increased anxiety which is all normal side effects to the tablets I'm on until things start to settle down for me around 3 week mark I'm on week 5 now and feeling great Hun like my old self but I'm so glad I took them and yes I wanted to stop with side effects been so bad but Hun I do it all again for me to feel better so I'd say take them xx

  • How long did it take for the tablets to work? Xx

You may also like...